Alert archive / Illinois / River Flood Warnings in 2021
River Flood Warning 31, NWS Chicago, IL
NWS Chicago, IL issued this river flood warning at Oct 25, 2021, 6:02 AM CDT for Cook County, Illinois. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2021, 6:02 AM CDT (11:02 UTC)
- Expired
- Oct 26, 2021, 7:39 AM CDT
- In force
- 26 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cook County, IL
The radar
The Chicago radar (KLOT), 40 km from the middle of the area, began a volume at 11:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Thorn Creek at Thornton (THNI2). The gauge peaked at 11.14 ft at Oct 25, 2021, 7:00 PM CDT.
- Action stage
- 7.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 14 ft
- Major stage
- 15.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05536275, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
580 WGUS43 KLOT 251102 FLWLOT BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Chicago IL 602 AM CDT Mon Oct 25 2021 ...The National Weather Service in Chicago IL has issued a Flood Warning for the following rivers in Illinois... Thorn Creek at Thornton affecting Cook County. For the Thorn Creek...including Thornton...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... These forecasts are based on observed precipitation as well as forecast precipitation 48 hours into the future. Changes to the rainfall forecast, or any additional rainfall after 48 hours, may cause changes to these river forecasts. A Flood Warning means water levels above flood stage are imminent or may already be occurring. Persons along rivers and streams in the warned area should take immediate precautions to protect life and property. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/Chicago and water.weather.gov The next statement is expected around 600 PM CDT this evening. && ILC031-252315- /O.NEW.KLOT.FL.W.0031.211025T1106Z-211026T0801Z/ /THNI2.1.ER.211025T1106Z.211025T1800Z.211026T0200Z.NO/ 602 AM CDT Mon Oct 25 2021 The National Weather Service in Chicago has issued a * Flood Warning for Thorn Creek from Near Glenwood downstream to confluence with Little Calumet River, including the Thornton gauge. * Until late tonight. * At 5:30 AM CDT Monday the stage was 9.5 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage this morning to a crest of 11.1 feet this afternoon. It will then fall below flood stage late this evening. && LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767 $$ Carlaw
4 follow-up statements
991 WGUS83 KLOT 251534 FLSLOT Flood Statement National Weather Service Chicago IL 1034 AM CDT Mon Oct 25 2021 ...The Flood Warning continues for the following rivers in Illinois... Thorn Creek at Thornton affecting Cook County. For the Thorn Creek...including Thornton...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... These forecasts are based on observed precipitation as well as forecast precipitation 24 hours into the future. Changes to the rainfall forecast, or any additional rainfall after 24 hours, may cause changes to these river forecasts. A Flood Warning means water levels above flood stage are imminent or may already be occurring. Persons along rivers and streams in the warned area should take immediate precautions to protect life and property. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/Chicago and water.weather.gov The next statement is expected this evening. && ILC031-260300- /O.EXT.KLOT.FL.W.0031.000000T0000Z-211026T0300Z/ /THNI2.1.ER.211025T1345Z.211025T1800Z.211026T0246Z.NO/ 1034 AM CDT Mon Oct 25 2021 ...The Flood Warning is now in effect until late this evening... The Flood Warning continues for Thorn Creek from Near Glenwood downstream to confluence with Little Calumet River, including the Thornton gauge. * Until late this evening. * At 9:30 AM CDT Monday the stage was 10.1 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 11.0 feet this afternoon. It will then fall below flood stage late this evening. && LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767 $$ Ogorek
689 WGUS83 KLOT 251930 FLSLOT Flood Statement National Weather Service Chicago IL 230 PM CDT Mon Oct 25 2021 ...The Flood Warning is extended for the following rivers in Illinois...Indiana... Thorn Creek at Thornton affecting Cook County. Little Calumet River at Munster (Hohman Avenue) affecting Cook and Lake IN Counties. For the Thorn Creek...including Thornton...Minor flooding is forecast. PRECAUTIONARY/PREPAREDNESS ACTIONS... These forecasts are based on observed precipitation as well as forecast precipitation 24 hours into the future. Changes to the rainfall forecast, or any additional rainfall after 24 hours, may cause changes to these river forecasts. A Flood Warning means water levels above flood stage are imminent or may already be occurring. Persons along rivers and streams in the warned area should take immediate precautions to protect life and property. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/Chicago and water.weather.gov The next statement is expected by Tuesday morning. && ILC031-261330- /O.EXT.KLOT.FL.W.0031.000000T0000Z-211026T1500Z/ /THNI2.1.ER.211025T1345Z.211026T0000Z.211026T1115Z.NO/ 230 PM CDT Mon Oct 25 2021 ...The Flood Warning is now in effect until late tomorrow morning... The Flood Warning continues for Thorn Creek from Near Glenwood downstream to confluence with Little Calumet River, including the Thornton gauge. * Until late tomorrow morning. * At 1:30 PM CDT Monday the stage was 10.7 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 11.0 feet this evening. It will then fall below flood stage tomorrow morning. && LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767 $$ ILC031-INC089-261330- /O.EXT.KLOT.FL.W.0021.000000T0000Z-211027T0300Z/ /LCMI3.1.ER.211025T1047Z.211026T0000Z.211027T0000Z.NO/ 230 PM CDT Mon Oct 25 2021 ...The Flood Warning is now in effect until late tomorrow evening... The Flood Warning continues for Little Calumet River from IN-912 in Hammond downstream to confluence with Thorn Creek in South Holland, including the Munster (Hohman Avenue) gauge. * Until late tomorrow evening. * At 2:00 PM CDT Monday the stage was 13.1 feet. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to rise to a crest of 13.5 feet this evening. It will then fall below flood stage tomorrow evening. * Impact...At 12.5 feet, Most areas outside of the levee-protected area are inundated in Hammond and Munster. && LAT...LON 4163 8756 4159 8740 4153 8743 4157 8758 $$ Ogorek
371 WGUS83 KLOT 260041 FLSLOT Flood Statement National Weather Service Chicago IL 741 PM CDT Mon Oct 25 2021 ...The Flood Warning is extended for the following rivers in Illinois...Indiana... Thorn Creek at Thornton affecting Cook County. Little Calumet River at Munster (Hohman Avenue) affecting Cook and Lake IN Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... These forecasts are based on observed precipitation as well as forecast precipitation 24 hours into the future. Changes to the rainfall forecast, or any additional rainfall after 24 hours, may cause changes to these river forecasts. A Flood Warning means water levels above flood stage are imminent or may already be occurring. Persons along rivers and streams in the warned area should take immediate precautions to protect life and property. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Additional information is available at www.weather.gov/Chicago and water.weather.gov The next statement is expected around 1230 PM CDT Tuesday afternoon. && ILC031-261730- /O.EXT.KLOT.FL.W.0031.000000T0000Z-211026T1730Z/ /THNI2.1.ER.211025T1345Z.211025T2330Z.211026T1130Z.NO/ 741 PM CDT Mon Oct 25 2021 ...The Flood Warning is now in effect until early tomorrow afternoon... The Flood Warning continues for Thorn Creek from Near Glenwood downstream to confluence with Little Calumet River, including the Thornton gauge. * Until early tomorrow afternoon. * At 6:30 PM CDT Monday the stage was 11.1 feet and cresting. * Flood stage is 10.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to fall below flood stage late Tuesday morning and continue falling to 5.0 feet Wednesday night. && LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767 $$ ILC031-INC089-261845- /O.EXT.KLOT.FL.W.0021.000000T0000Z-211027T1200Z/ /LCMI3.1.ER.211025T1047Z.211026T0600Z.211027T0600Z.NO/ 741 PM CDT Mon Oct 25 2021 ...The Flood Warning is now in effect until Wednesday morning... The Flood Warning continues for Little Calumet River from IN-912 in Hammond downstream to confluence with Thorn Creek in South Holland, including the Munster (Hohman Avenue) gauge. * Until Wednesday morning. * At 7:00 PM CDT Monday the stage was 13.2 feet and cresting. * Flood stage is 12.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...The river is expected to continue to crest through early Tuesday morning. It will then fall below flood stage Wednesday morning. * Impact...At 12.5 feet, Most areas outside of the levee-protected area are inundated in Hammond and Munster. && LAT...LON 4163 8756 4159 8740 4153 8743 4157 8758 $$ Friedlein
665 WGUS83 KLOT 261239 FLSLOT Flood Statement National Weather Service Chicago IL 739 AM CDT Tue Oct 26 2021 ...The Flood Warning is cancelled for the following rivers in Illinois... Thorn Creek at Thornton affecting Cook County. ILC031-261345- /O.CAN.KLOT.FL.W.0031.000000T0000Z-211026T1239Z/ /THNI2.1.ER.211025T1345Z.211025T2330Z.000000T0000Z.NO/ 739 AM CDT Tue Oct 26 2021 ...The Flood Warning for Thorn Creek from Near Glenwood downstream to confluence with Little Calumet River, including the Thornton gauge has been cancelled... The Flood Warning is cancelled for Thorn Creek from Near Glenwood downstream to confluence with Little Calumet River, including the Thornton gauge. * At 6:30 AM CDT Tuesday the stage was 9.8 feet. * Flood stage is 10.0 feet. * Forecast...The river will continue to slowly fall. && LAT...LON 4161 8760 4158 8754 4151 8760 4154 8767 $$ CMS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood warning went out at Oct 25, 3:48 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 25, 3:48 AM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
348 AM CDT Mon Oct 25 2021
.SHORT TERM...
340 AM CDT
Through Tuesday...
Scattered showers will continue for most across the area through
at least mid-morning with the far backside of this system yet to
make its way into the area, but could last as late as the early
evening for those in the far eastern portion of the CWA. The
highest rain coverage for the remainder of the event should be
along and north of I-80. The heaviest rainfall and the potential
for thunderstorms is just about said and done with. The biggest
concern in the short term now becomes the strong winds and
resulting lake conditions later this morning. A tightening
pressure gradient on the backside of this storm system will result
in a blustery boundary layer with guidance suggesting sustained
winds upwards of 45kt winds near the top of the layer in the mid
to late morning. And with lapse rates through the boundary layer
around 7-8K/km, we should do well to tap in to some of those
stronger winds down here at the surface for several hours. It
appears as though 12-18Z will be the approximate period of
strongest winds and, consequentially, a wind advisory has been
issued during this time period with 45-50mph gusts appearing
likely. Wind gusts should really begin to die down as we approach
the evening. Meanwhile, the thick cloud cover overhead and lots
of moisture down near the surface will result in a tight diurnal
range with lows this morning in the middle and upper 40's and
afternoon highs in the low 50's. While most of us will be dry
through the evening and into Tuesday, counties bordering the lake
could see some spotty showers thanks to some decent northeasterly
flow and a little bit of lake-induced instability. These lake-
effect showers could last as late as early Tuesday morning.
Through most of the day on Tuesday, however, the entire area will
be rain-free with seasonable highs in the middle and upper 50's
and more sun than clouds.
Doom
&&
.LONG TERM...
340 AM CDT
Tuesday night through Sunday...
Ensemble model guidance is in fair agreement that the parent trough
responsible for the gnarly low pressure system off the Pacific
Northwest will dig into the Southern Plains and "cut off" from the
upper-level flow toward the end of this week. While the ensemble
envelope remains relatively large with differences with the forecast
speed and ultimate strength of the system, it does not appear as if
it will be a trouble maker in our neck of the woods. At any rate,
Wednesday will feature increasing upper-level clouds, light
southeasterly winds, and highs in the upper 50s. Assuming the
aforementioned cut-off system doesn't slow further than advertised
(and often these systems do arrive fashionably late), scattered rain
showers should make an appearance in our area as early as Thursday
morning but perhaps more likely Thursday night through early
Saturday. Overcast skies will hold temperatures Thursday and Friday
in the lower 50s. An early look at potential precipitation amounts
via ensemble means suggests areawide totals less than 1" are more
likely than not. The system should get the boot eastward toward the
latter half of the weekend giving way to fair and seasonable
conditions on Halloween.
Borchardt
&&
.AVIATION...
For the 06Z TAFs...
As a surface low pressure system slides just south of Interstate
80 overnight, breezy east winds will continue at all terminals
through daybreak with gusts in the 25-30 kt range (30-35kt range
at RFD). Widely scattered showers will continue as well, with a
non-zero chance for a flash of lightning through daybreak. Cigs
based between 700 and 1000 feet are expected to prevail through
the nighttime hours with low confidence they reach 500 feet at
times, particularly near MDW/GYY.
Wind gusts will increase after sunrise at DPA/ORD/MDW/GYY, with
high confidence in gusts >35 kt between 13 and 17Z and medium
confidence gusts reach 40 kt. Showers will continue after sunrise
as well, before tapering from west to east during by mid-morning.
Winds will gradually subside during the afternoon hours while
becoming more northerly. Cigs will improve before noon with VFR
conditions expected to return to all terminals by late afternoon.
Scattered lake effect stratus clouds based between 3000 and 3500
feet and a few showers will be near ORD/MDW/GYY toward the end of
the TAF period.
Borchardt
&&
.MARINE...
340 AM CDT
Very hazardous lake conditions are in store through this morning
and stretching into the evening. Waves of 12 to 16 feet with
occasional waves of 21 feet are expected in the nearshore zones
with waves increasing across the Indiana nearshore later this
morning.
A Gale Warning remains in effect along the entire southern
Lake Michigan shoreline through mid-evening. Peak northeasterly
gusts of 45 kt are expected today and will increase more notably
across the Indiana nearshore through this morning. A few storm-
force gusts to 50kt appear possible through this morning. Winds
will gradually become northerly and ease through this evening. A
small craft advisory will be needed this evening through Tuesday
after the gale warning expires.
Doom
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Lakeshore Flood Advisory...ILZ006-ILZ103-ILZ104 until 7 PM
Monday.
Wind Advisory...ILZ006-ILZ103-ILZ104 until 3 PM Monday.
IN...Lakeshore Flood Advisory...INZ001-INZ002...8 AM Monday to 11 PM
Monday.
LM...Gale Warning...nearshore waters until 9
PM Monday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Oct 25, 4:14 AM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 414 AM CDT Mon Oct 25 2021 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-260915- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 414 AM CDT Mon Oct 25 2021 /514 AM EDT Mon Oct 25 2021/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Non Thunderstorm Wind Risk. Significant Lakeshore Flood Risk. DISCUSSION... Rain showers will continue to push across the area through the morning and into the afternoon. Meanwhile, winds will steadily increase through the morning eventually topping out with gusts as high as 45-50 mph. The strongest winds will likely occur between the early morning and early afternoon before decreasing substantially through the evening. Resulting high waves will likely cause some lakeshore flooding along Illinois and Indiana shorelines. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-260915- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 414 AM CDT Mon Oct 25 2021 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Today and Tonight. Weather hazards expected... Gale force winds and very hazardous waves. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Tuesday... Hazardous conditions for small craft are likely. Thursday through Saturday... Hazardous conditions for small craft are likely. Doom Visit us at www.weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
In the hours before
Local storm report, Oct 25, 1:08 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
108 AM CDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM NON-TSTM WND DMG 1 SSW CLARENDON HILLS 41.79N 87.96W
10/24/2021 DUPAGE IL PUBLIC
LARGE, HEALTHY TREE LIMB DOWNED, CONFIRMED
WITH PHOTO.
&&
BBLocal storm report, Oct 25, 1:09 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
109 AM CDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM NON-TSTM WND GST 4 NW HARVARD 42.47N 88.66W
10/24/2021 M55 MPH MCHENRY IL MESONET
MESONET STATION IMC05 HARVARD 4 NW (MCHENRY
DOT).
0736 PM NON-TSTM WND GST 2 ENE REMINGTON 40.77N 87.12W
10/24/2021 M53 MPH JASPER IN MESONET
MESONET STATION IN048 1.7 E REMINGTON
(INDOT).
1255 AM NON-TSTM WND GST 1 SW BEACH PARK 42.42N 87.87W
10/25/2021 M53 MPH LAKE IL ASOS
ASOS STATION KUGN WAUKEGAN AIRPORT.
0916 PM NON-TSTM WND GST 1 NNW EAST CHICAGO 41.65N 87.47W
10/24/2021 M52 MPH LAKE IN MESONET
MESONET STATION XCAV CLINE AVENUE BRIDGE.
0617 PM NON-TSTM WND GST 1 NE MONTROSE HARBOR 41.97N 87.63W
10/24/2021 M51 MPH LMZ741 IL MESONET
MESONET STATION XMTB MONTROSE BEACH LIGHT.
0920 PM NON-TSTM WND GST HARRISON-DEVER CRIB 41.92N 87.57W
10/24/2021 M49 MPH LMZ741 IL MESONET
MESONET STATION CHII2 HARRISON-DEVER CRIB.
0852 PM NON-TSTM WND GST DUPAGE AIRPORT 41.92N 88.25W
10/24/2021 M47 MPH DUPAGE IL ASOS
ASOS STATION KDPA WEST CHICAGO - DUPAGE
ARPT.
1118 PM NON-TSTM WND GST 6 NW HARVARD 42.48N 88.70W
10/24/2021 M47 MPH MCHENRY IL MESONET
MESONET STATION UR442 HARVARD 6 NW (UP
RAIL).
1150 PM NON-TSTM WND GST 5 NW MARENGO 42.31N 88.66W
10/24/2021 M46 MPH MCHENRY IL MESONET
MESONET STATION IMC02 MARENGO 5 NW (MCHENRY
DOT).
1152 PM NON-TSTM WND GST 2 W SUGAR GROVE 41.77N 88.48W
10/24/2021 M46 MPH KANE IL ASOS
ASOS STATION KARR SUGAR GROVE - AURORA ARPT.
1116 PM NON-TSTM WND GST 3 N POPLAR GROVE 42.41N 88.82W
10/24/2021 M45 MPH BOONE IL MESONET
MESONET STATION FW1332 POPLAR GROVE.
0555 PM NON-TSTM WND GST 3 NNE PONTIAC 40.92N 88.62W
10/24/2021 M44 MPH LIVINGSTON IL AWOS
AWOS STATION KPNT PONTIAC AIRPORT.
0636 PM NON-TSTM WND GST KANKAKEE AIRPORT 41.07N 87.85W
10/24/2021 M44 MPH KANKAKEE IL AWOS
AWOS STATION KIKK KANKAKEE AIRPORT.
0730 PM NON-TSTM WND GST 2 N KOUTS 41.34N 87.02W
10/24/2021 M44 MPH PORTER IN MESONET
MESONET STATION FW9001 KOUTS.
0756 PM NON-TSTM WND GST 4 ESE VALPARAISO 41.45N 87.00W
10/24/2021 M44 MPH PORTER IN ASOS
ASOS STATION KVPZ VALPARAISO AIRPORT.
0735 PM NON-TSTM WND GST 2 WNW RENSSELAER 40.95N 87.18W
10/24/2021 M43 MPH JASPER IN AWOS
AWOS STATION KRZL RENSSELAER AIRPORT.
0952 PM NON-TSTM WND GST 2 SE WHEELING 42.12N 87.90W
10/24/2021 M43 MPH COOK IL ASOS
ASOS STATION KPWK WHEELING - CHICAGO EXEC.
ARPT.
1030 PM NON-TSTM WND GST 3 ESE MICHIGAN CITY BUO 41.73N 86.91W
10/24/2021 M43 MPH LMZ745 IN MESONET
MESONET STATION MCYI3 2 WNW MICHIGAN CITY.
0548 PM NON-TSTM WND GST 1 SW WARRENVILLE 41.81N 88.18W
10/24/2021 M42 MPH DUPAGE IL MESONET
MESONET STATION FW8693 WARRENVILLE.
0654 PM NON-TSTM WND GST 6 E ASHKUM 40.88N 87.85W
10/24/2021 M42 MPH IROQUOIS IL MESONET
MESONET STATION EW7139 ASHKUM.
0830 PM NON-TSTM WND GST 1 SE SOUTH CHICAGO 41.73N 87.54W
10/24/2021 M42 MPH COOK IL BUOY
BUOY STATION CMTI2 CALUMET HARBOR.
1001 PM NON-TSTM WND GST 3 W MOUNT MORRIS 42.05N 89.49W
10/24/2021 M42 MPH OGLE IL MESONET
MESONET STATION FW3055 MOUNT MORRIS.
0951 PM NON-TSTM WND GST OHARE AIRPORT 41.98N 87.90W
10/24/2021 M41 MPH COOK IL ASOS
ASOS STATION KORD CHICAGO O''HARE.
1054 PM NON-TSTM WND GST ROCKFORD AIRPORT 42.20N 89.10W
10/24/2021 M41 MPH WINNEBAGO IL ASOS
ASOS STATION KRFD ROCKFORD AIRPORT.
0800 PM NON-TSTM WND GST 2 E WAUKEGAN 42.36N 87.81W
10/24/2021 M41 MPH LMZ740 IL MESONET
MESONET STATION WHRI2 WAUKEGAN HARBOR.
0655 PM NON-TSTM WND GST 2 NW PERU 41.35N 89.15W
10/24/2021 M40 MPH LA SALLE IL AWOS
AWOS STATION KVYS PERU AIRPORT.
0735 PM NON-TSTM WND GST 1 SSW HAMMOND 41.57N 87.51W
10/24/2021 M40 MPH LAKE IN MESONET
MESONET STATION EW9197 MUNSTER.
0953 PM NON-TSTM WND GST MIDWAY AIRPORT 41.78N 87.76W
10/24/2021 M40 MPH COOK IL ASOS
ASOS STATION KMDW CHICAGO MIDWAY.
0940 PM NON-TSTM WND GST WILMETTE BUOY 42.13N 87.66W
10/24/2021 M40 MPH LMZ740 IL MESONET
MESONET STATION 45174 4 NE KENILWORTH.
&&Local storm report, Oct 25, 1:12 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
112 AM CDT MON OCT 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 1 WSW BURBANK 41.74N 87.78W
10/25/2021 M2.69 INCH COOK IL TRAINED SPOTTER
3 SW MIDWAY - 24 HOUR RAINFALL OF 2.69
INCHES.
&&
BBThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 8:32 PM CDT | Special Weather Statement | LOT | Ford, Iroquois, Livingston | 73 min |
| Oct 24, 8:44 PM CDT | River Flood Warning | LOT | Kankakee | 56 hr |
| Oct 24, 8:44 PM CDT | River Flood Warning | LOT | Grundy, Kankakee, Will | 16 hr |
| Oct 24, 8:56 PM CDT | River Flood Watch | LOT | Iroquois, Kankakee | 15 hr |
| Oct 24, 8:56 PM CDT | River Flood Watch | LOT | Iroquois | 36 hr |
| Oct 24, 9:06 PM CDT | River Flood Warning | LOT | LaSalle | 47 hr |
| Oct 24, 9:06 PM CDT | River Flood Warning | LOT | Livingston | 37 hr |
| Oct 24, 9:06 PM CDT | River Flood Warning | LOT | Grundy | 37 hr |
| Oct 24, 9:16 PM CDT | River Flood Warning | LOT | Grundy, LaSalle | 62 hr |
| Oct 24, 9:16 PM CDT | River Flood Warning | LOT | Bureau, LaSalle, Putnam | 11 days |
| Oct 24, 9:16 PM CDT | River Flood Warning | LOT | LaSalle | 64 hr |
| Oct 24, 9:48 PM CDT | Special Weather Statement | LOT | Ford, Iroquois | 57 min |
| Oct 24, 9:53 PM CDT | Areal Flood Advisory | LOT | Ford, Iroquois | 6 hr |
| Oct 24, 10:02 PM CDT | Areal Flood Advisory | LOT | Grundy, Kendall, LaSalle, Will | 4 hr |
| Oct 25, 3:02 AM CDT | River Flood Advisory | LOT | DuPage, Will | 36 hr |
| Oct 25, 11:36 AM CDT | River Flood Warning | LOT | Iroquois | 64 hr |
| Oct 25, 11:39 AM CDT | River Flood Advisory | LOT | Will | 3 hr |
| Oct 25, 12:26 PM CDT | River Flood Advisory | LOT | Grundy, Kankakee, Will | 7 days |
| Oct 25, 6:56 PM CDT | Small Craft Advisory | LOT | 26 hr |
Nearby
River Flood Warnings in Illinois, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.